MAUDE Adverse Event Report: MICROVENTION, INC. LVIS HDE; INTRACRANIAL COIL-ASSIST STENT

MICROVENTION, INC. LVIS HDE; INTRACRANIAL COIL-ASSIST STENT
Model Number 212525-LVIS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 10/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.The product code is section d should be nje, however, that is not an available option in the system.Thus, the product code qca was selected as it is a similar code.This study is ongoing and device/procedure relatedness determinations can be re-adjudicated by independent reviewers/physicians.The study device and study procedure relatedness can change as a result of these reviews.Microvention is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by microvention, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Microvention has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, microvention, or its employees that the device, microvention, or its employees caused or contributed to the event described in the report.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.
 
Event or Problem Description
As reported through the lvis pas clinical study: subject with recurrent giant right anterior cerebral a2 segment aneurysm treated on with elective index procedure of successful stent assisted coil embolization.Did well overnight and was discharged home.Subsequent follow up mra on event date, 645 days post-op index procedure, showed progressive increase in the size and persistent filling of giant right anterior cerebral artery a1-2 junction aneurysm.Diagnosed with progressive increase in the size of recanalized target aneurysm which is caused by compaction of the previously placed coil mass, the previously placed lvis stent was patent.He does not complain of any symptoms.He underwent endovascular retreatment of the target aneurysm with ir intracranial stent, 9 months after the mra.Outcome was resolved without sequelae.Event was not a transient ischemic attack (tia) or stroke.There was no target aneurysm rebleed.The location was ipsilateral to target lesion.Event was adjudicated as related to the study device, study procedure, and disease.

Brand Name
LVIS HDE
Common Device Name
INTRACRANIAL COIL-ASSIST STENT
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22401325
Report Number2032493-2025-90300
Device Sequence Number8408034
Product Code QCA
UDI-Device Identifier00812636022192
UDI-Public(01)00812636022192(11)170504(17)200430(10)170504161
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
H130005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Model Number212525-LVIS
Device Lot Number170504161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient RaceWhite